I need to give a little background story to help explain my whole situtation. About three years ago I came back from spring break and had loss of sensation in my penis, and shortly after i had experienced numbness in my lips and nipples as well. I got checked out by a urologist and nuerologist and they had no idea what it was - and since i was able to get erections and ejaculate that i should just let it be. I was in a good relationship at the time and it sort of ruined things but after a few months of got used to things and was able to live life without much problems up until now..About a month ago coming back from spring break again I felt a wierd discomfort in my testicals and it made me very uneasy. A few days later my erections didnt feel as normal and i was loosing more feeling in my penis, which really started to worry me. I got checked out again by a urologist and he thought it might be and infection. I recieved antibodics and some anti-inflamtory medicine which relieved the wierd feeling in the testicals but the numbness and wierd feeling erections did not improve. I also recieved 4 MRIs and a pelvic/abdominal cat scan which all came back normal along with many blood tests. I was put back on antibodics and dethamexasone to help stimulate my nerves but nothing helps. Now i can get erections anymore let alone ejaculate. The docs all say im fine but i cant deal with this anymore. I cant sleep anymore and I have abnormal sensations in my face, mouth and toungue sometimes. I dont know if the stress/anxiety is doing part of this now, but i dont know what this is
To add i have seen a numbness specialist and other nuerologist and they all say im fine...I might get a spinal tap to be 100% sure, becasue i dont think this can all be in my head. The numbness in the penis and my scrotum is just so frustrating and depressing to me..I just started a relationship just as this happened and i cant loose this girl, and this is making things very difficult. I just dont understand how i keep getting worse in terms of numbness in my genital and now other areas of my body if nothing is wrong? Can a lot of this be from stress/anxiety? my doc just started me on medication to help that is supposed with axiety to not affect my sexual function. I really need help, as im 21 and i feel like my world just fell apart on me, i feel like each day gets worse and im loosing control of my body? Any thoughts are helpfull.
Well, all I can say to you is that you have been read and you have my best wishes.
But as I am not a professional, I have nothing to help you.
What did you do on each spring break that might have brought on these symptoms?
Go to a better urologist. If they don't find anything, request an MRI and some other tests. Get you back checked... slipped disk / pinched nerve, etc can cause that, so I've been told. I'm experiencing the same thing right now also.
I got 4 MRI's done, a cat scan done and have seen two nurologist, and they all found nothing. I think my axiety and lack of sleep is now contributing to all my sex problems. I just started seeing an acupunturist today and she says she can help. So im gonna see how this works
When I sit and my testes rest on something they become numb. I have been to the doc and taken a number of pills but still I have the same problem. I went to a Eurologist and he found nothing as well. Also there are no bumps on my testes... help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.